MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037306
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "wire has extra paint on the proximal end and made it so the dilator could not be successfully threaded over the wire - defect is visually available".
 
Additional Manufacturer Narrative
(b)(4).The customer returned a single guide wire and dilator for evaluation.The guide wire was returned within the advancer tube and showed evidence of use.The kink/offset coil in the guide wire was located 19cm from the distal tip.The overall length of the guide wire measured 45cm which is within the specification of 43.75cm - 46.25cm per guide wire product drawing.The outer diameter (od) of the guide wire measured 0.0179" which is within the specification of 0.0160" - 0.0185" per guide wire product drawing.The inner diameter (id) of the dilator tip measured 0.021" which was within specifications 0.020" - 0.022" as per product drawing.The id of the dilator at the proximal end measured 0.023" which was within specifications 0.022" - 0.026" as per the dilator extrusion product drawing.The od of the dilator measured 0.0631" which was within specifications 0.063" - 0.065" as per the dilator extrusion product drawing.Functional testing was performed per ifu statement, "ensure dilator is in position and locked to hub of sheath.Thread peel-away sheath/dilator assembly over guidewire.Grasping near skin, advance peel-away sheath/dilator assembly over guidewire with slight twisting motion to a depth sufficient to enter vessel." the guide wire passed through the dilator with minimal resistance.A manual tug test was performed and confirmed that both the distal and proximal welds were intact.The instructions for use (ifu) provided with this kit warns the user, "precaution: sufficient guidewire length must remain exposed at hub end of sheath to maintain a firm grip on guidewire.Warning: do not apply undue force on guidewire to reduce risk of possible breakage." guide wire kinked during use was confirmed through examination of the returned sample.The guide wire was kinked 19cm from the distal tip.The returned guide wire and dilator met all relevant dimensional and functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 55 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
victoria sandlin
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17216227
Report Number9680794-2023-00506
Device Sequence Number3011340
Product Code LJS
UDI-Device Identifier50801902120781
UDI-Public50801902120781
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2024
Device Model NumberIPN037306
Device Catalogue NumberCDC-45541-VPS2
Device Lot Number33F23B0632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown